# SDR R61A2019100311051

- Difficulty date: September 13, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 39,828 hours, 24,674 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Condition: Abnormal
- Location: Frames 96-97
- Part time: 39,828 hours, 24,674 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND A PROTRUDING RIVET AT REAR FUSELAGE LOWER EXTERNAL SKIN BETWEEN FRAMES 96-97, STRINGERS 21R TO 23R. THE RIVET WAS REMOVED AND REPLACED IAW SRM 53-30-01, ALLOWABLE DAMAGE 03, PARA 6 (A).
